Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 56, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 3, 2018, 9:06 AM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2018, 9:06 AM CDT (14:06 UTC)
- Expired
- May 3, 2018, 9:45 AM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Norman radar (KTLX), 93 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
465
WUUS54 KTSA 031406
SVRTSA
OKC091-107-111-031445-
/O.NEW.KTSA.SV.W.0056.180503T1406Z-180503T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
906 AM CDT THU MAY 3 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Western McIntosh County in southeastern Oklahoma...
Southwestern Okmulgee County in northeastern Oklahoma...
Okfuskee County in east central Oklahoma...
* Until 945 AM CDT
* At 905 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Cromwell to 4 miles northwest
of Yeager to 3 miles north of Atwood, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Okmulgee... Okemah...
Henryetta... Weleetka...
Dewar... Schulter...
Grayson... Hanna...
Bearden... Hoffman...
Castle... Clearview...
Raiford... Okmulgee State Park...
Pharoah... Bryant...
Vernon...
This includes Interstate 40 in Oklahoma between mile markers 212 and
248.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3543 9662 3566 9595 3540 9577 3519 9574
3518 9576 3520 9579 3519 9587 3514 9591
3515 9598 3529 9598 3529 9644 3546 9644
3546 9647 3543 9650 3545 9654 3544 9657
3539 9654 3540 9655 3541 9658 3540 9662
TIME...MOT...LOC 1405Z 249DEG 45KT 3539 9651 3521 9639 3500 9634
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Lacy1 follow-up statement
597
WWUS54 KTSA 031425
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
925 AM CDT THU MAY 3 2018
OKC091-107-111-031445-
/O.CON.KTSA.SV.W.0056.000000T0000Z-180503T1445Z/
McIntosh OK-Okmulgee OK-Okfuskee OK-
925 AM CDT THU MAY 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR WESTERN MCINTOSH...SOUTHWESTERN OKMULGEE AND EASTERN OKFUSKEE
COUNTIES...
At 925 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Welty to 6 miles south of
Okfuskee to 2 miles southwest of Weleetka, moving northeast at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Okmulgee... Okemah...
Henryetta... Weleetka...
Dewar... Schulter...
Grayson... Hanna...
Hoffman... Clearview...
Raiford... Okmulgee State Park...
Pharoah... Bryant...
Vernon...
This includes Interstate 40 in Oklahoma between mile markers 218 and
248.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3566 9595 3540 9577 3519 9574 3518 9576
3520 9579 3519 9587 3514 9591 3515 9598
3529 9598 3529 9625 3541 9633 3551 9639
TIME...MOT...LOC 1425Z 237DEG 47KT 3569 9633 3551 9621 3530 9616
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 5:50 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 3, 5:50 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 550 AM CDT Thu May 3 2018 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Main aviation concern is TSRA potential today, with impacts likely at all terminals. One batch of storms will move through during the first 3 to 6 hours of the valid TAF period, while the other should be more scattered in nature along the dryline mid afternoon through the evening. Current line of thunderstorms just west of the Arkansas state line contains winds of 35 to 40 kts, with FYV most likely to see westerly wind gusts of this nature. Will include this mention in a TEMPO for FYV. XNA/ROG should remain north and FSM south of the best wind speeds associated with this line. Winds will shift to a northerly direction late in the valid TAF period at BVO/TUL/RVS as the cold front begins to push through. && .PREV DISCUSSION... /Issued 240 AM CDT Thu May 3 2018/ DISCUSSION... Original round of thunderstorms is currently across portions of southeast Oklahoma into northwest Arkansas early this morning. Have not issued a severe weather warning in little while with this activity and with the cap strengthening severe weather is looking less likely. May end up cancelling the Severe Thunderstorm Watch currently in effect for northwest Arkansas early. Additional thunderstorms currently extend from central Oklahoma into southwest Texas this morning. This activity is expected to spread into eastern Oklahoma and western Arkansas later this morning as as an upper level shortwave embedded in the southwesterly flow aloft approaches the area. These storms will have the potential to be strong to even marginally severe with strong gusty winds the concern. This activity could persist into the early afternoon hours. Even more thunderstorms will be possible later this Afternoon into tonight as the upper level low pulls out of the Four Corners area and into the plains and the associated cold front moves into and through eastern Oklahoma and western Arkansas. Once again, conditions will be favorable for any of these storms to become severe with large hail and damaging winds the main concern with a low tornado threat. More Tranquil weather is anticipated over the weekend as high pressure builds into the region behind the departing cold front. A weak backdoor cold front will move into the northern portions of the area Sunday night bringing a small chance of showers and thunderstorms along with it. The next chance of showers and thunderstorms will come Tuesday night into Wednesday as an upper level shortwave sweeps across the Plains. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....22
Hazardous weather outlook, May 3, 4:47 AM CDT, 4 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 447 AM CDT Thu May 3 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 447 AM CDT Thu May 3 2018 ...ELEVATED SEVERE THUNDERSTORM RISK LATER TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Mid Afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Strong thunderstorms are ongoing this morning across portions of eastern Oklahoma, with additional development possible after sunrise and continuing through the morning hours. Widespread severe weather is not likely from this activity, but a few of the stronger storms may produce locally damaging winds and perhaps small hail. Another round of thunderstorms is expected to develop during the mid to late afternoon hours as the dryline approaches eastern Oklahoma. The overall coverage and intensity of the thunderstorms will largely be dependent on how much instability is able to develop following the morning thunderstorms. The dryline development would have the potential to produce large hail, damaging winds, and perhaps an isolated tornado or two. This activity will continue through the evening, with a transition toward the east and southeast. The severe weather threat should diminish by midnight. In addition to the severe weather threat, gusty southerly winds will continue through the day, with maximum gusts from 25 to 35 mph. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Thunderstorm Potential. SATURDAY...No Hazards. SUNDAY...Thunderstorm Potential. MONDAY...No Hazards. TUESDAY AND WEDNESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Scattered thunderstorms will continue into Friday across parts of southeast Oklahoma and west central Arkansas in advance of the cold front set to push through by Friday evening. Widespread severe weather is not anticipated on Friday. A fairly active weather pattern will continue into next week, with a small chance of thunderstorms near the Kansas and Missouri borders Sunday evening, as well as Tuesday night and into Wednesday across more of eastern Oklahoma and northwest Arkansas. Severe weather chances with this activity currently appear low. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 3, 4:28 AM CDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
428 AM CDT THU MAY 3 2018
OKZ060-061-064>067-070-071-073-031030-
Pittsburg OK-Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Okfuskee OK-
Wagoner OK-Creek OK-McIntosh OK-
428 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CREEK...WESTERN
MCINTOSH...WAGONER...NORTHWESTERN PITTSBURG...NORTHWESTERN
MUSKOGEE...OKMULGEE...SOUTHEASTERN TULSA AND OKFUSKEE COUNTIES UNTIL
530 AM CDT...
At 427 AM CDT, strong thunderstorms were located along a line
extending from 5 miles east of Oneta to 6 miles north of Wewoka.
Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Broken Arrow...
Okmulgee... Wagoner...
Okemah... Bixby...
Jenks... Okfuskee...
Glenpool... Coweta...
Henryetta... Haskell...
Inola... Morris...
Beggs... Mounds...
Weleetka... Dewar...
Porter... Schulter...
This includes Interstate 40 in Oklahoma between mile markers 212 and
253.
LAT...LON 3616 9578 3609 9544 3607 9544 3608 9534
3606 9526 3504 9600 3506 9607 3509 9606
3512 9603 3512 9601 3515 9601 3515 9598
3529 9598 3529 9644 3546 9644 3546 9647
3543 9649 3541 9653 3539 9654 3539 9656
TIME...MOT...LOC 0927Z 255DEG 36KT 3604 9562 3524 9647Special weather statement, May 3, 5:18 AM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
518 AM CDT THU MAY 3 2018
OKZ066>068-070-071-031100-
Muskogee OK-Okmulgee OK-Cherokee OK-Wagoner OK-McIntosh OK-
518 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH...SOUTHERN WAGONER...
CENTRAL CHEROKEE...MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES UNTIL
600 AM CDT...
At 517 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Taft to 4 miles west of Oktaha to
4 miles northwest of Raiford. Movement was east at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Fort Gibson...
Checotah... Haskell...
Warner... Morris...
Okay... Hulbert...
Porter... Oktaha...
Braggs... Taft...
Boynton... Grayson...
Council Hill... Rentiesville...
Hoffman... Tullahassee...
This includes Interstate 40 in Oklahoma between mile markers 244 and
280.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3563 9586 3585 9574 3605 9494 3574 9493
3564 9505 3564 9513 3557 9513 3535 9539
3528 9591
TIME...MOT...LOC 1017Z 252DEG 42KT 3579 9558 3560 9555 3532 9582Special weather statement, May 3, 5:52 AM CDT, 3 hours 14 minutes before
Special Weather Statement National Weather Service Tulsa OK 552 AM CDT THU MAY 3 2018 ARZ001-010-OKZ063-068>070-072-031130- Benton AR-Washington AR-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK- Delaware OK- 552 AM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...WESTERN WASHINGTON...SOUTHERN DELAWARE...NORTHWESTERN SEQUOYAH...ADAIR... CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 630 AM CDT... At 552 AM CDT, strong thunderstorms were located along a line extending from 5 miles southeast of Peggs to 4 miles west of Webbers Falls. Movement was northeast at 60 mph. Wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Bentonville... Tahlequah... Siloam Springs... Stilwell... Gentry... Lincoln... Westville... Gore... West Siloam Springs... Colcord... Kansas... Webbers Falls... Hulbert... Highfill... Watts... Oaks... Marble City... Braggs... Springtown... Adair State Park... This includes Interstate 40 in Oklahoma between mile markers 278 and 284. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3636 9428 3561 9453 3546 9529 3616 9506 TIME...MOT...LOC 1052Z 242DEG 52KT 3603 9502 3550 9521
Special weather statement, May 3, 6:17 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
617 AM CDT THU MAY 3 2018
OKZ064-066-031200-
Okmulgee OK-Creek OK-
617 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR CREEK AND NORTHWESTERN OKMULGEE
COUNTIES UNTIL 700 AM CDT...
At 616 AM CDT, a strong thunderstorm was located 4 miles southwest of
Stroud, moving northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Bristow... Sapulpa...
Mannford... Beggs...
Mounds... Kellyville...
Depew... Slick...
Shamrock... Milfay...
This includes Interstate 44 between mile markers 178 and 210.
LAT...LON 3596 9662 3616 9634 3616 9630 3608 9630
3608 9617 3587 9603 3586 9603 3586 9602
3579 9598 3564 9640 3564 9662
TIME...MOT...LOC 1116Z 236DEG 40KT 3570 9669Special weather statement, May 3, 6:27 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
627 AM CDT THU MAY 3 2018
ARZ001-010-OKZ063-069-031200-
Benton AR-Washington AR-Adair OK-Delaware OK-
627 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...WASHINGTON...
SOUTHEASTERN DELAWARE AND ADAIR COUNTIES UNTIL 700 AM CDT...
At 627 AM CDT, strong thunderstorms were located along a line
extending from Gravette to 4 miles east of Cincinnati to 3 miles
north of Marble City. Movement was east at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Siloam Springs... Stilwell...
Bella Vista... Lowell...
Farmington... Pea Ridge...
Prairie Grove... Gentry...
Elkins... Tontitown...
Bethel Heights... Gravette...
West Fork... Lincoln...
Cave Springs... Decatur...
This includes Interstate 49 between mile markers 41 and 84, and
between mile markers 86 and 93.
LAT...LON 3631 9387 3624 9387 3623 9389 3610 9394
3577 9396 3577 9412 3575 9413 3576 9448
3565 9448 3564 9481 3574 9481 3602 9464
3644 9461 3650 9444 3650 9387 3639 9387
3638 9389 3631 9382
TIME...MOT...LOC 1127Z 249DEG 50KT 3641 9444 3605 9443 3563 9480Special weather statement, May 3, 6:55 AM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
655 AM CDT THU MAY 3 2018
ARZ001-002-010-011-031300-
Carroll AR-Madison AR-Benton AR-Washington AR-
655 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON...
CARROLL AND WASHINGTON COUNTIES UNTIL 800 AM CDT...
At 655 AM CDT, strong thunderstorms were located along a line
extending from near Gateway to 6 miles north of Elkins to 4 miles
south of Strickler. Movement was east at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Berryville...
Huntsville... Eureka Springs...
Lowell... Farmington...
Prairie Grove... Green Forest...
Elkins... Bethel Heights...
West Fork... Greenland...
Garfield... Gateway...
Winslow... St. Paul...
Beaver... Hindsville...
This includes Interstate 49 between mile markers 42 and 73.
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9351 3588 9352 3578 9352
3576 9449 3579 9450 3612 9423 3650 9400
3650 9330 3612 9330
TIME...MOT...LOC 1155Z 255DEG 47KT 3650 9390 3610 9401 3577 9434The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 9:22 PM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| May 2, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 46 min |
| May 2, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 54 min |
| May 2, 9:44 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 31 min |
| May 2, 10:08 PM CDT | Tornado Warning | TSA | Osage | 48 min |
| May 2, 10:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 65 min |
| May 2, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 62 min |
| May 2, 10:32 PM CDT | Special Weather Statement | TSA | McIntosh | 43 min |
| May 2, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 47 min |
| May 2, 11:02 PM CDT | Special Weather Statement | TSA | Mayes, Muskogee | 43 min |
| May 2, 11:23 PM CDT | Special Weather Statement | TSA | Haskell | 52 min |
| May 2, 11:27 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 48 min |
| May 2, 11:32 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Mayes | 43 min |
| May 2, 11:34 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| May 2, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 41 min |
| May 3, 12:19 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 41 min |
| May 3, 3:41 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 49 min |
| May 3, 4:28 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 62 min |
| May 3, 5:18 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 42 min |
| May 3, 5:52 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 38 min |
| May 3, 6:17 AM CDT | Special Weather Statement | TSA | Creek | 43 min |
| May 3, 6:27 AM CDT | Special Weather Statement | TSA | Adair | 33 min |
| May 3, 9:14 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 3, 9:26 AM CDT | Areal Flood Advisory | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 3 more | 3 hr |
| May 3, 9:27 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| May 3, 9:43 AM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| May 3, 9:53 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 37 min |
| May 3, 10:08 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 3 hr |
| May 3, 10:28 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| May 3, 10:48 AM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 3 hr |
| May 3, 10:51 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 24 min |
| May 3, 11:22 AM CDT | Special Weather Statement | TSA | Adair | 23 min |
| May 3, 11:30 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 60 min |
| May 3, 11:47 AM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| May 3, 12:16 PM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| May 3, 2:24 PM CDT | River Flood Warning | TSA | Adair, Delaware | 30 hr |
| May 3, 2:24 PM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 35 hr |
| May 3, 2:24 PM CDT | River Flood Warning | TSA | Cherokee | 46 hr |
| May 3, 2:28 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 16 hr |
| May 3, 6:17 PM CDT | River Flood Advisory | TSA | Sequoyah | 14 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.